# SDR T17A2020072210028

- Difficulty date: July 10, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N482TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK538
- Aircraft time: 5,245 hours, 4,216 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Part time: 5,245 hours, 4,216 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND A CRACKED BRACKET UNDER THE STARTER GENERATOR DUCT ON THE #2 ENGINE INTAKE COWL ANTI ICE DUCT. MX REMOVED BRACKET FROM ENGINE COWL. REMOVED AND REPLACED DUCT ASSEMBLY WITH A NEW ASSEMBLY AND HOSE. LEAK AND OPS CHECKS GOOD. IAW BEECHJET 400A MM 30-20-00
